The direct and inverse scattering problem for the Landau–Lifshits equation
Doklady Akademii Nauk, Tome 288 (1986) no. 6, pp. 1339-1342
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_6_a12,
author = {A. B. Borisov},
title = {The direct and inverse scattering problem for the {Landau{\textendash}Lifshits} equation},
journal = {Doklady Akademii Nauk},
pages = {1339--1342},
year = {1986},
volume = {288},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_6_a12/}
}
A. B. Borisov. The direct and inverse scattering problem for the Landau–Lifshits equation. Doklady Akademii Nauk, Tome 288 (1986) no. 6, pp. 1339-1342. http://geodesic.mathdoc.fr/item/DAN_1986_288_6_a12/